I've been doing pretty good since my LSH Jan. 7. Today marks my fourth week since the surgery. Everyday this week, I've been getting headaches at the same time, usually between noon and 2 p.m. Then I get nauseous. They aren't hunger headaches or caffeine headaches because I've been eating and having my cup of coffee in the morning.
I don't understand what's going on and I'm wondering if it is just more of my body getting used to not having a uterus. I did have weepiness and acne breakouts; that seems to have stabilized and now this.
I've never had migraines in my life and I know that sounds like what I'm describing. Any ideas about this?
I'm in the same boat and very frustrated! I had a RALH a little over two months ago. I had my uterus and right ovary removed.
I've been on Estradiol for about a month now and still feel horrible. If its not headaches, then it is nausea all day, everyday. I feel lost and alone!
I've never had a history of migraines either and I am looking for answers as well. I have three small children to care for... I don't have the time to feel like this!
i had the same thing! i still have my ovaries, though, so no HRT here.
mine subsided after almost two weeks. i'm still getting mild headaches, but totally bearable, especially since i'm not nauseous anymore.
i asked my gyno about it, and he said that it's super unlikely to be hormones, but i think that's exactly what it is. i think my hormones are/were all whacked out, and that was the lovely outcome for awhile.
I had a TVH on Jan 29th and have had headaches daily as well. I kept my ovaries so no HRT here either. I have been very lucky as far as pain and was convinced that the headaches were caused by the pain medicine. But, I stopped taking all pain meds on Tuesday and the headaches are still coming. They are not bad....but enough to bother me and tylenol or advil doesn't really help.
I am by no means the resident hormone professional but, I can tell you that I went through the same thing. I wasnt able to take any estrogen right after my lavh/bso. I started experiencing terrible, nagging, daily headaches. Nothing helped either. I finally had to go see my pcm and get something stronger than advil. At the time she said it was probably all hormone related. After a few months I was able to start using a low dose of estrogen. Within a few days, VOILA! The headaches were gone.
So it could be very well that your hormones are off balance. Getting in to see your would probably be a good idea.
One other side note in regards to the nausea, mine didnt go away when I started the estrogen. Turns out I actually had sinus drainage and THAT was the culprit.
Thanks for the replies. It's nice to know that I'm not the only one who's experienced this lovely side effect. Since I'm having more acne breakouts than ever, I'm thinking the hormones are seriously out of whack. I even had the lovely "cervix period" that I had read about (I still have ovaries and cervix). NICE! I was thinking that, if I had to lose my uterus, at least I wouldn't have a period anymore. Of course, it was very light, not even a period really, but still. I deserve a little reward for all that pain and suffering, right?
I am still having headaches and nausea. Since I feel absolutely fine before the headache, I'm thinking they're both related. They seem to be less intense this week, so maybe things are straightening out.
Another real possibility that I've not considered is anesthesia effects. I read that it can take a year to completely recover from general anesthesia so who knows? Maybe a double whammy.